# SDR RYNA200600002

- Difficulty date: February 3, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N225US
- Make and model: Boeing 737201
- Aircraft serial: 21667
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

BIRD INGESTION INTO NR 1 ENGINE OCCURRED DURING LANDING, AFTER MAIN WHEELS TOUCHED DOWN AND BEFORE NOSE WHEEL TOUCHED DOWN.  THUD WAS HEARD IN COCKPIT.  AIRCRAFT TAXIED TO GATE WITHOUT FURTHER INCIDENT.  UPON INSPECTION FOUND NR 1 ENGINE DAMAGED BEYOND REPAIR LIMITS.  REMOVED AND REPLACED NR 1 ENGINE.  OPERATIONAL CHECK NORMAL.
